# SDR 2024FA0000549

- Difficulty date: June 22, 2024
- Submitted: July 29, 2024
- Operation: General aviation
- Aircraft: N523AF
- Make and model: Piper PA-28-181
- Aircraft serial: 28020050
- Aircraft time: 3,262 hours
- System (JASC): 2434 · DC Generator-Alternator
- Part: Switch
- Part number: A002582
- Condition: Failed
- Location: Alternator
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT RECEIVED INTERMITTENT ALTERNATOR FAIL INDICATIONS ON PFD. BELIEVED TO BE CAUSED BY FAILED ALTERNATOR INOP SWITCH. LAMAR A-00258-2.
